# SDR UALA2009020200357

- Difficulty date: February 1, 2009
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 55,517 hours, 10,328 cycles
- Engine: Pwa PW4077
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Bent
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP DAMAGE AFT LARGE CARGO DOOR.  CLOSING AND AFT LOWER CORNER CAUGHT THE LOADER RAILING BENT.  REPAIRED PER SRM 52-30-01 4A AND 4B.  HFEC INSP NO CRACKS FOUND.
